My eyes bottom eye lid become swollen due to allergic

Patient

Q: My eyes bottom eye lid become swollen due to allergic with diclofenac since i had a really bad sore throat,i got cetrizine from the pharmacy it works fine.But the next day i took actified tablet for flu in the morning but in the afternoon my eyes became swollen again,and cetrizine not working

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Recent blood test..??? Should I be concerned? WBC-17.1 High Reference (4-11) Neutrophils-77.4 High Reference (...

Q: I have a ear infection. I am taking antibiotic and today i decided to pour ear drops inside my war - ciprodex. after ...

Q: I have blood clots in my leg at the top of the thigh in the femoral artery. I also have the factor 5 .I was put on X...

Q: My daughter is was recently ill with fever, dehydration. Neg. for flu and strep. She currently has pain on right si...

Q: Please see attached picture of rash for diagnosis . it has been on and off for a few years

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews